# SDR S2YA05067

- Difficulty date: October 19, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N881SK
- Make and model: Beech 1900D
- Aircraft serial: UE88
- Engine: Pwa PT6A67D
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 10038901827
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED THE RT AUX PUMP AUTO FUNCTION DID NOT STOP THE PUMP, RT NO AUX TRANSFER ILLUMINATED WHEN PUMP WAS IN AUTO FUNCTION.  BETWEEN MX AND OPS, IT WAS DECIDED AN AIR-TURN-BACK WAS THE BEST OPTION.  MX INSPECTED THE SYSTEM BUT COULD NOT DUPLICATE THE PROBLEM.  MX TRANSFERRED 100 POUNDS OF FUEL WITH NO DISCREPANCIES.  THE AC WAS RETURNED TO SERVICE.  (K)
